# SDR DALA2017101107451

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 14,161 hours, 5,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 19d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RED SEAT MOUNTED EMERGENCY LIGHT AT ROW 19D INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT IAW AMM 33-51. OPS GOOD.
